AMS eContent Search Results
Matches for: msc=(26D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Ismail Kombe and Abdullah Yener. Weighted Rellich type inequalities related to Baouendi-Grushin operators. Proc. Amer. Math. Soc. 145 (2017) 4845-4857.
Abstract, references, and article information   
View Article: PDF

[2] Ritva Hurri-Syrjänen and Antti V. Vähäkangas. Characterizations to the fractional Sobolev inequality. Contemporary Mathematics 699 (2017) 145-154.
Book volume table of contents
View Article: PDF

[3] Mehmet Zeki Sarikaya and Hüseyin Budak. Generalized Ostrowski type inequalities for local fractional integrals. Proc. Amer. Math. Soc. 145 (2017) 1527-1538.
Abstract, references, and article information   
View Article: PDF

[4] T. D. Tymoshkevych. The Poincar\'e inequality and logarithmic Sobolev inequality for a spherically censored Gaussian measure. Theor. Probability and Math. Statist. 91 (2015) 181-191.
Abstract, references, and article information   
View Article: PDF

[5] Mario Micallef and Vlad Moraru. Splitting of 3-manifolds and rigidity of area-minimising surfaces. Proc. Amer. Math. Soc. 143 (2015) 2865-2872.
Abstract, references, and article information   
View Article: PDF

[6] Alexei M. Kulik and Taras D. Tymoshkevych. Lift zonoid order and functional inequalities. Theor. Probability and Math. Statist. 89 (2014) 83-99.
Abstract, references, and article information   
View Article: PDF

[7] Xingfei Xiang and Zhibing Zhang. Hardy-type inequalities for vector fields with vanishing tangential components. Proc. Amer. Math. Soc. 143 (2015) 5369-5379.
Abstract, references, and article information   
View Article: PDF

[8] Minsuk Yang. A parabolic Triebel--Lizorkin space estimate for the fractional Laplacian operator. Proc. Amer. Math. Soc. 143 (2015) 2571-2578.
Abstract, references, and article information   
View Article: PDF

[9] Petteri Harjulehto and Ritva Hurri-Syrjänen. An Embedding into an Orlicz space for $L^1_1$-Functions from Irregular Domains. Contemporary Mathematics 653 (2015) 177-189.
Book volume table of contents
View Article: PDF

[10] Pankaj Jain, Monika Singh and Arun Pal Singh. Weighted norm inequalities for Hardy type operators on monotone functions. Contemporary Mathematics 645 (2015) 145-160.
Book volume table of contents   
View Article: PDF

[11] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc. 143 (2015) 667-677.
Abstract, references, and article information   
View Article: PDF

[12] Joaquim Martín and Mario Milman. A note on Coulhon type inequalities. Proc. Amer. Math. Soc. 142 (2014) 4221-4237. MR 3266991.
Abstract, references, and article information   
View Article: PDF

[13] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF

[14] David E. Edmunds, Ritva Hurri-Syrjänen and Antti V. Vähäkangas. Fractional Hardy-type inequalities in domains with uniformly fat complement. Proc. Amer. Math. Soc. 142 (2014) 897-907.
Abstract, references, and article information   
View Article: PDF

[15] Ismail Kombe and Murad Özaydin. Hardy-Poincar\'e, Rellich and uncertainty principle inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5035-5050.
Abstract, references, and article information   
View Article: PDF

[16] E. E. Lokharu. Interpolation inequalities for maximal functions that measure smoothness. St. Petersburg Math. J. 24 (2013) 327-351.
Abstract, references, and article information   
View Article: PDF

[17] Gabriel Acosta, Ricardo G. Durán and Fernando López García. Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates. Proc. Amer. Math. Soc. 141 (2013) 217-232.
Abstract, references, and article information   
View Article: PDF

[18] Qiao-Hua Yang. Hardy type inequalities related to Carnot-Carath\'{e}odory distance on the Heisenberg group. Proc. Amer. Math. Soc. 141 (2013) 351-362.
Abstract, references, and article information   
View Article: PDF

[19] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[20] Craig A. Sloane. A fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace. Proc. Amer. Math. Soc. 139 (2011) 4003-4016. MR 2823046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xin Li. A comparison inequality for rational functions. Proc. Amer. Math. Soc. 139 (2011) 1659-1665. MR 2763755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zuoliang Hou. Convexity of Hessian integrals and Poincaré type inequalities. Proc. Amer. Math. Soc. 138 (2010) 2099-2105. MR 2596048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ryszard Smarzewski and Przemysław Rutka. Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 1305-1315. MR 2578524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] María J. Carro and María Lorente. Rubio de Francia's extrapolation theorem for $B_p$ weights. Proc. Amer. Math. Soc. 138 (2010) 629-640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ismail Kombe and Murad Özaydin. Improved Hardy and Rellich inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 6191-6203. MR 2538592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Natan Kruglyak and Eric Setterqvist. Sharp estimates for the identity minus Hardy operator on the cone of decreasing functions. Proc. Amer. Math. Soc. 136 (2008) 2505-2513. MR 2390520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vladimir D. Stepanov. An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives. Proc. Amer. Math. Soc. 136 (2008) 1589-1597. MR 2373588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4